# SDR DHL2003740505

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO FRAME HAS 2 DENTS INTO THE RADIUS AT BS 660 STR 24 R.  REMOVED FASTENERS FOR ACCSES PER SRM 51-10-2.  CUT OUT DAMAGED AREA PER SRM 52-10-3.  FABRICATED FRAME REPAIR 7076-T6 .063 PER SRM 53-10-3 PG 3.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 53-10-3 AND 51-10-2.
